# SDR USAA2013032200003

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 61,052 hours, 23,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EXIT ROW LIGHTS INOP AT ROW 2 LEFT SIDE A/C.  REMOVED AND REPLACED EMERGENCY EXIT ROW OVERHEAD BIN LIGHT FOR ROWS 2 LEFT, OPS NORMAL.
